# SDR CALA9801507

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT LAV FLOOR WEB CORRODED AT STA 1130, LBL 27.  THE CORRODED AREA WAS CUT OUT IAW SRM 51-40-2.  A DOUBLER WAS INSTALLED IAW SRM 51-40-2, FIGURE 1, SHEET 6.
